Jump to content



Photo

Down To One Bead A Day


  • Please log in to reply
9 replies to this topic

#1 ButterflyWings63

ButterflyWings63

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts

Posted 04 July 2017 - 03:43 PM

I've been down to one bead a day for a few weeks now but notice if I try to take one bead every other day that my focusing ability
gets all messed up.  I ended up having to drop by only one bead PER WEEK towards the end to avoid withdrawal.

From reading a recent post, it could take me 2 to 8 months to go through that before it finally leaves?

My job is editing court transcripts for a living and teaching others how to do the same.  I can't do my job without focusing mentally.

I just had hand surgery but should be able to get back to work within a week or so.  I'm also planning on moving within this month.

 

Any other suggestions on how to get past this blankety-blank norepinephrine withdrawal?

 

Thanks for your support!!


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 04 July 2017 - 04:03 PM

I hope I am not repeating myself but some Benadryl time to time will help as will clonidine and or hydroxyzine. Not addictive and no withdrawal. These can make you sleepy at first so start up very slow until your body adjusts. For example the Benadryl contains diphenhydramine which is also in most sleep aides. The recommended dose is 50 mg for sleep. You can try about 5 mg to start and see if it helps and how the sleepiness is. You can adjust dose from there as needed.


#3 ButterflyWings63

ButterflyWings63

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts

Posted 04 July 2017 - 04:21 PM

Thanks, Fishinghat!  I will look harder into the clonidine and hydroxyzine.  Used to take the benedryl for sleep but haven't in a long time. 

Will try this and see how it goes.


#4 ButterflyWings63

ButterflyWings63

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts

Posted 04 July 2017 - 04:48 PM

Is the recommendation to get on the clonidine for a week or so and then try to taper every other day off the Cymbalta.
Then take the Cymbalta every third day, lengthening that time each week by a day until I can be off of it for

two weeks?

Hope this makes some sense. ;)


#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 04 July 2017 - 05:46 PM

My recommendation would to get on the clonidine for a week or 2 (it depends how fast you adjust to the sleepiness) and then stop the Cymbalta. If the symptoms get too much for the clonidine to handle just take one bead one time to get some relief. Each time the symptoms start to build again take one more bead. The number of days between beads should become greater and greater until you don't even need the one bead support at all.


#6 KathyInFL

KathyInFL

    Like a Family Member

  • Site Supporter
  • 529 posts
  • LocationSouth Florida

Posted 04 July 2017 - 09:46 PM

I hope I am not repeating myself but some Benadryl time to time will help as will clonidine and or hydroxyzine. Not addictive and no withdrawal. These can make you sleepy at first so start up very slow until your body adjusts. For example the Benadryl contains diphenhydramine which is also in most sleep aides. The recommended dose is 50 mg for sleep. You can try about 5 mg to start and see if it helps and how the sleepiness is. You can adjust dose from there as needed.

 

fh, you can repeat yourself a million times because everything you say is so helpful!!! :)

 

Thanks for everything you do here!


#7 ButterflyWings63

ButterflyWings63

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts

Posted 05 July 2017 - 06:25 PM

I will definitely look into that clonidine method you've suggested Fishinghat.

 

The help you all provide is always appreciated!!


#8 ButterflyWings63

ButterflyWings63

    Advanced Member

  • Members
  • PipPipPip
  • 43 posts

Posted 14 September 2017 - 10:03 AM

Hi Everyone,

 

The new nurse practitioner said that the clonidine method is just fine. 
Now that I've gotten through three major events over the summer
(hand surgery, followed by moving to a new community and my daughter's
wedding last weekend), I will give myself a month to decompress and

get my work caught up to see if I can take some time to get this
last process started.

Will keep you posted.

 

Thanks a bunch!!


#9 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,304 posts
  • LocationMissouri

Posted 14 September 2017 - 11:18 AM

Hang in there. Sounds like you have the patience to succeed.


#10 gail

gail

    God-like

  • Site Supporter
  • 5,572 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 14 September 2017 - 01:42 PM

Hello Butterfly,

Wow, one bead to go! I'm impressed by your patience. I'd like to ask you, at this point, have you any symptoms of withdrawal? If so, what are they? Thank you.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users